Positional and ventilatory mechanics in the unexpected resolution of glycopyrrolate-induced tachycardia: a case report.
Аннотация
A 28-year-old woman developed drug-induced tachycardia in the left lateral decubitus (LLD) position following intravenous administration of glycopyrrolate. The tachycardia was unresponsive to esmolol, labetalol, and fentanyl but resolved unexpectedly after the tidal volume was reduced from 8 to 6 mL/kg. Drug-induced tachycardia or arrhythmia occurring in the LLD position under mechanical ventilation may be attenuated by adopting a low tidal volume ventilation strategy (6 mL/kg).
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.